# SDR USAA2013070800027

- Difficulty date: June 25, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK IN LT WING INSPAR RIB LOWER CHORD AT WBL135.5 BETWEEN S2L TO S3L. REPAIRED LT WING INSPAR RIB LOWER CHORD AT WBL135.5 BETWEEN S2L TO S3L IAW TYPICAL REPAIR NR TR737-5712-10-0304 & EA 104926.
